Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
See all formats and pricing
More options …

Prescribed singularities with weights

Ioana A. Molnar
  • Institut Camille Jordan, Université Claude Bernard Lyon 1, 43 bv. du 11 novembre 1918, 69622 Villeurbanne cedex, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/anona-2012-0015


We find the minimal weighted energy

of maps with prescribed singularities, where is a continuous positive weight. Our result extends previous ones of H. Brezis, J.-M. Coron and E. H. Lieb (1986), G. Alberti, S. Baldo and G. Orlandi (2003), and V. Millot (2005).

Keywords: Distributional jacobian; dipole construction; rectifiable currents

About the article

Received: 2012-05-18

Revised: 2012-09-14

Accepted: 2012-09-18

Published Online: 2012-11-03

Published in Print: 2012-11-01

Citation Information: , Volume 1, Issue 4, Pages 355–381, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2012-0015.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in